

REPORT 1 (1215/52/14/IM)

ORAL HEARINGS – DRAFT EVENTS POLICY

Time	Name	Organisation	Submission Number		
9.20am	Steve Walters	Wellington Rugby Football Union	46		
9.30am	Dean Stanley	Royal Port Nicholson Yacht Club	16		
9.40am	Deborah Pope	Awkward Productions	17		
9.50am	Bing-Ying Lou	Wellington Youth Council	19		
10.00am	David Gibbons	Radioactive	21		
10.10am	Peter Frater	(individual)	22		
10. 20am	10 Minute Buffer				
10 .30am	Morning Tea				
10.50am	Sir Ngatata Love	Port Nicholson Block Settlement Trust	32		
11:00am	Kendall Akhurst	Accessibility Advisory Group	36		
11:10am	Emma Giesen	Creative Capital Arts Trust	41		
11:20am	Graeme Anderson	Eventpro & Brimstone Pyrotechnics	42		
11:30am	Phil Gibbons	Sport Wellington	43		
11:40am	Sue Patterson	NZ International Arts Festival	60		
11:50am	Martin Hanley	Newtown Residents Association	45		
12:00pm	Adetayo Agunlejika	(individual)	49		
12:10pm	Anthony Leaupepe	(individual)	63		

12:20pm	10 Minute Buffer Lunch				
12:30pm					
1:20pm	Bernard O'Shaughnessy	Coalition & Transition	68		
1:30pm	Kane Salanoa	(individual)	81		
1:40pm	Andrew Hagen	(individual)	88		
1:50pm	David Perks	Positively Wellington Tourism	47		
2:00pm	Glenys Coughlan	Positively Wellington Venues	91		
2:10pm	Chad Ford	Frontside Events/Bowl-a-Rama	27		
2:20pm	Grant Stevenson	The Whiteboard	70		
2:30pm	Peter Clinton	Cricket Wellington Inc	10		
2:40pm	Celia Derby	(individual)	87		
2:50pm	10 Minute Buffer				
3:00pm	Afternoon Tea				
3:20pm					